# SDR SWAA2022013154390

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Grommet
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FITTING GROMET LOCATED ON BS1016 AND BL0 UPPER STRUCTURE AT PASSENGER CABIN ; 2021-567194 / [01] REPLACED FITTING GROMET LOCATED ON BS1016 AND BL0 UPPER STRUCTURE AT PASSENGER CABIN IAW B737-700 SOPM 20-50-03.; [02] REPLACED FITTING GROMET LOCATED ON BS1016 AND BL0 UPPER STRUCTURE AT PASSENGER CABIN IAW B737-700 SOPM 20-50-03.
